# SDR DALA12016903210

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO PIT DOOR SILL HAS CORROSION IN SEVERAL PLACES AS MARK NR 130/54.  REMOVED CORROSION IAW SRM 51-74-00, NO ESTABLISH LIMITS.   REMOVED DOOR SILL PLATE IAW SRM 51-42-11, FABRICATED SILL PLATE FROM MATERIAL 2024-T3 .100' IAW SRM 53-21-29 AND DWG D532231322.  FABRICATED 1EA DOUBLER ON STAM TRAVELER T12/974692.  ASSOCIATED ER/A 32-509267 ADDED FOR AC 3210.  INSTALLED DOOR SILL PLATE IAW SRM 51-42-11. REPAIR OF DOOR SILL THRESHOLD WEB AND DOOR SURROUND SILL PLATE ACCOMPLISHED ON FINAL ERA 509267-14, SECTION 1.
